NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

A goal states: "The patient will report pain of 3/10 or less within one hour of analgesia." After one hour the patient reports 6/10. What should the nurse do?

  1. ARecord the goal as not met and review the plan
  2. BChange the goal to 6/10 or less so that it counts as met
  3. CWait until the next day to evaluate again
  4. DRecord the goal as met, as the pain has gone down
2.护理学基础困难

A pulse oximeter reads 82% on a patient with cold hands who is talking in full sentences with a normal respiratory rate. What is the best first action?

  1. ACheck the patient and probe, then warm the hand or move the probe
  2. BRecord the reading and recheck it at the next routine set of observations
  3. CIgnore the reading because the patient looks well
  4. DRemove any oxygen because the reading must be wrong
3.感染控制与患者安全中等

An adult with hepatitis A is incontinent of stool. Which precautions are used?

  1. AA protective environment with filtered air
  2. BContact precautions in addition to standard precautions
  3. CAirborne precautions in a negative-pressure room with the door closed
  4. DDroplet precautions with a surgical mask
4.感染控制与患者安全困难

A patient with dementia is often found at the exit doors trying to leave the unit. Which measure is most appropriate?

  1. AGive a sedative each time the patient goes to the door
  2. BLock the patient alone in a single room so that they cannot reach the exit doors
  3. CKeep the patient in a chair with a vest restraint
  4. DUse an electronic wander alert, supervise closely and offer meaningful activity
5.优先排序与委派中等

On day 3 after hip surgery, a patient suddenly becomes short of breath with sharp chest pain and an SpO₂ of 88%. What should the nurse do first?

  1. AEncourage the patient to walk to improve the circulation
  2. BMassage the patient’s calves to ease any muscle cramp
  3. CRaise the head of the bed, give oxygen and call for urgent help
  4. DGive the next dose of oral analgesia and reassess the patient in an hour
6.优先排序与委派困难

A patient on airborne precautions for suspected tuberculosis must go to the radiology department. What should the patient wear during transport?

  1. AA fit-tested N95 respirator
  2. BNothing, if the trip is short
  3. CA surgical mask
  4. DGloves and a gown only
7.临床护理中等

一名 1 型糖尿病患者呕吐且进食很少。正确的患病期间(sick-day)建议是什么?

  1. A液体摄入量减半以防止呕吐
  2. B停用胰岛素,直到恢复正常进食,以避免低血糖
  3. C每天只测一次血糖
  4. D不要停用胰岛素;更频繁地检测血糖和酮体
8.临床护理困难

A nurse realises she has given a patient a medicine prescribed for another patient. What should she do first?

  1. AWait to see whether any side effects develop
  2. BGive the patient's own medicine as well to balance it
  3. CAsk a colleague not to mention it
  4. DCheck the patient's condition and inform the doctor
9.实验室检查值与电解质中等

A patient takes high-dose furosemide. Besides potassium, which electrolyte is most commonly lowered?

  1. AUric acid
  2. BSodium bicarbonate
  3. CPhosphate
  4. DMagnesium
10.实验室检查值与电解质困难

A patient on digoxin has a calcium of 12.1 mg/dL (3.0 mmol/L) and new nausea and a slow pulse. Why is the calcium result important?

  1. AHigh calcium increases the risk of digoxin toxicity
  2. BHigh calcium only matters if the potassium is also high
  3. CHigh calcium makes the kidneys clear digoxin faster
  4. DHigh calcium blocks digoxin, so the drug stops working
11.药理学中等

Which adverse effects are typical of donepezil?

  1. ADry mouth, constipation and a fast heart rate
  2. BNausea, diarrhoea and a slow heart rate
  3. CHair loss and skin pigmentation
  4. DWeight gain and high blood glucose
12.药理学困难

Why is glibenclamide (glyburide) generally avoided in older adults?

  1. AIt is not absorbed in people over 65
  2. BIt causes high blood glucose in older adults
  3. CIt is long-acting and can cause prolonged, severe hypoglycaemia
  4. DIt causes severe weight loss and muscle wasting in older people
13.内外科护理:心血管与呼吸中等

A patient's blood pressure is 120/60 mmHg. What is the approximate mean arterial pressure?

  1. A100 mmHg
  2. B60 mmHg
  3. C80 mmHg
  4. D90 mmHg
14.内外科护理:心血管与呼吸困难

一名限制每天液体 1.5 L 的心力衰竭患者抱怨口渴难耐。哪项措施最恰当?

  1. A在第二天早晨称重前完全不给液体
  2. B不限量饮水,因为口渴必须总是得到满足
  3. C口腔护理、计量的冰块和分散在全天的液体
  4. D吃咸的零食以刺激唾液分泌、缓解口干
15.内外科护理:神经、内分泌与肾脏中等

Why are patients with an acute spinal cord injury at high risk of deep vein thrombosis?

  1. AThe injury makes the blood too thin to clot properly in the veins
  2. BParalysed leg muscles no longer pump blood back to the heart
  3. CThey usually take oestrogen as part of their treatment
  4. DSpinal injuries always damage the large veins of the legs
16.内外科护理:神经、内分泌与肾脏困难

A patient with a long-term catheter has fever and rigors, and a catheter UTI is suspected. Which action is recommended before starting antibiotics?

  1. AReplace the catheter and take a sample from the new one
  2. BTake a sample from the drainage bag and send it to the lab
  3. CFlush the catheter with saline and continue
  4. DRemove the catheter and leave it out permanently
17.内外科护理:消化、围手术期与肿瘤中等

Which is correct when caring for a patient with a PICC line?

  1. AUse the PICC arm for heavy lifting to keep it flexible
  2. BAvoid taking blood pressure on the arm with the line
  3. CLeave the external length unchecked once it is placed
  4. DFlush the line only when it blocks
18.内外科护理:消化、围手术期与肿瘤困难

化疗后十天,一名患者体温 37.6 °C,但感到发冷不适,脉搏 112 次/分,血压 95/60 mmHg。正确的做法是什么?

  1. A安慰患者,因为体温仍低于 38 °C
  2. B给对乙酰氨基酚,四小时后再复测体温
  3. C等中性粒细胞计数结果再决定是否治疗
  4. D按可能的中性粒细胞减少性脓毒症处理:一小时内静脉使用抗生素
19.产科护理中等

What should parents be taught about the water for a newborn's bath?

  1. AAdd adult bubble bath to soften the baby's skin
  2. BCheck that it is warm, not hot, before the baby goes in
  3. CLeave the baby briefly if the water is only shallow
  4. DUse very hot water so that germs on the skin are killed
20.产科护理困难

A newborn's cord stump has redness spreading onto the abdominal skin and a foul discharge. What is the priority?

  1. AReport it as possible omphalitis
  2. BTeach the parents to pull the stump off
  3. CCover the cord with a tight dressing
  4. DApply talc and recheck in a week
21.儿科护理中等

Which approach best helps a 4-year-old during a vaccination?

  1. AHave staff hold the child flat on the couch so the injection is quick
  2. BPromise a reward only if the child stays completely still and does not cry
  3. CTell the child the injection will not hurt at all
  4. DHold the child upright on a parent's lap and use distraction, such as blowing bubbles
22.儿科护理困难

一名 6 岁的镰状细胞病患儿体温 39.0 °C。为什么要作为紧急情况处理?

  1. A发热是每次疼痛危象的正常开端
  2. B镰状细胞病患儿脾功能减退,发生严重细菌感染的风险很高
  3. C发热意味着镰变危象已经开始,因此孩子需要立即输血以替换受损的细胞
  4. D不紧急;所有儿童都常发热
23.精神科护理中等

Which criteria are needed for a diagnosis of intellectual disability?

  1. AAn IQ score alone, measured at any time in adult life
  2. BProblems with reading only, with normal everyday functioning
  3. CLimits in both intellectual and adaptive functioning, starting in childhood
  4. DMemory loss and confusion that start for the first time after the age of 65
24.精神科护理困难

On a mental health ward, which task is most appropriate for the nurse to delegate to a healthcare assistant?

  1. AAccompanying a stable patient to the dining room and recording his food intake
  2. BTeaching a patient about the side effects of lithium
  3. CCarrying out the full admission suicide risk assessment of a newly admitted patient
  4. DEvaluating whether a PRN medicine given an hour ago has worked
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C? °F39.7 °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 39.7 °C。用 °F = °C × 9/5 + 32 把它换算为华氏度T。取到一位小数。

39.7 °C
T = °F
26.护理数学与单位换算困难
00:0020:2508:15t = ?

练习题(虚构数值,不作为临床指导)。 一次输注从 20:25 开始,到次日早晨 08:15 结束(24 小时制)。它运行了多少分钟t?

20:2508:15
t = min
27.剂量计算中等
30 kg7.5 mg/kgD = ? mg

某患者体重 30 kg,医嘱为单次给药 7.5 mg/kg。求剂量 D(mg)。

30 kg7.5 mg/kg
D = mg
28.剂量计算困难
125 mg/5 mLV = ? mL

一名体重 24 kg 的儿童,医嘱为口服混悬液每次 10 mg/kg,该混悬液每 5 mL 含 125 mg。你应给多少体积 V?

24 kg10 mg/kg125 mg/5 mL
V = mL
29.静脉输液速度中等
250 mL10 gtt/mL2 h? gtt/min

用滴系数为 10 滴/mL 的输液器在 2 小时内输入 250 mL。求滴速 R(滴/分)。 取整到最接近的整数。

250 mL2 h10 gtt/mL
R = gtt/min
30.静脉输液速度困难
200 mg100 mL15 gtt/mL120 mg/h? gtt/min

将 200 mg 药物稀释于 100 mL 中,通过滴系数为 15 gtt/mL 的输液器重力滴注。医嘱为每小时 120 mg。求滴速 R,以每分钟滴数表示。

200 mg/100 mL120 mg/h15 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量12 小时班次果冻120 mL果汁200 mL牛奶100 mL静脉输液50 mL/h × 12 h静脉抗生素1 × 100 mL尿液250 mL尿液225 mL尿液475 mL尿液475 mL呕吐物250 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

果冻: 120 mL果汁: 200 mL牛奶: 100 mL静脉输液: 50 mL/h × 12 h静脉抗生素: 1 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL→ 150 mL/h开始 09:30t总数​ = ? h100 mL/h × 2 h

练习题(虚构数值,不作为临床指导)。 一份 500 mL 的输液于 09:30 开始以 100 mL/h 输注。2 小时后速率改为 150 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

500 mL100 mL/h · 2 h150 mL/h
t = h
33.临床评估评分中等
轻度中度重度

练习题(虚构数值,不作为临床指导)。 一位头部损伤后的练习患者完全不睁眼,只发出无法理解的声音,如呻吟,最佳运动反应表现为:完全没有动作。 算出 GCS 并据此对头部损伤分级。点击你的答案。

  1. 1轻度
  2. 2中度
  3. 3重度
34.临床评估评分困难
令人放心中度异常低

练习题(虚构数值,不作为临床指导)。 出生后 5 分钟,一名练习用新生儿的表现为:全身皮肤粉红,心率 85 次/分,刺激时哭叫、咳嗽或打喷嚏,四肢略有屈曲,呼吸良好,哭声响亮。 为 Apgar 评分并点击该评分的解读。

  1. 1令人放心
  2. 2中度异常
  3. 3低

3溶液

1.护理学基础

答案: A · Record the goal as not met and review the plan

为什么是这个答案

Evaluation compares the outcome with the goal. The goal was not met, so the nurse reassesses, reports and revises the plan, for example with a different analgesic.

答案

A · Record the goal as not met and review the plan
2.护理学基础

答案: A · Check the patient and probe, then warm the hand or move the probe

为什么是这个答案

Cold peripheries, movement and nail varnish can give falsely low readings. The nurse assesses the patient first, then checks the waveform and probe site; a low reading is never ignored until it is explained.

答案

A · Check the patient and probe, then warm the hand or move the probe
3.感染控制与患者安全

答案: B · Contact precautions in addition to standard precautions

为什么是这个答案

Hepatitis A spreads through fecal contamination. For a patient who is incontinent or in diapers, contact precautions are added to standard precautions to prevent spread on hands and surfaces.

答案

B · Contact precautions in addition to standard precautions
4.感染控制与患者安全

答案: D · Use an electronic wander alert, supervise closely and offer meaningful activity

为什么是这个答案

Wander alert systems, close supervision, orientation and activity reduce the risk of elopement without restricting the patient. Seclusion, restraints and sedation used for convenience are not appropriate.

答案

D · Use an electronic wander alert, supervise closely and offer meaningful activity
5.优先排序与委派

答案: C · Raise the head of the bed, give oxygen and call for urgent help

为什么是这个答案

Sudden breathlessness and chest pain after surgery suggest a pulmonary embolism. The nurse supports breathing with positioning and oxygen and escalates at once; walking or leg massage could make things worse.

答案

C · Raise the head of the bed, give oxygen and call for urgent help
6.优先排序与委派

答案: C · A surgical mask

为什么是这个答案

A patient with an airborne infection wears a surgical mask outside the isolation room to contain respiratory particles. Staff caring for the patient wear fit-tested respirators, and the receiving department is told in advance.

答案

C · A surgical mask
7.临床护理

答案: D · 不要停用胰岛素;更频繁地检测血糖和酮体

为什么是这个答案

1 型糖尿病患者停用胰岛素可迅速导致 DKA。患者应继续使用胰岛素,监测血糖和酮体,多饮水,若酮体升高应寻求帮助。

答案

D · 不要停用胰岛素;更频繁地检测血糖和酮体
8.临床护理

答案: D · Check the patient's condition and inform the doctor

为什么是这个答案

The first priority is the patient: assess them and inform the prescriber so that any treatment can be given. The error must then be documented, reported and discussed openly with the patient (open disclosure; in the UK, the statutory duty of candour).

答案

D · Check the patient's condition and inform the doctor
9.实验室检查值与电解质

答案: D · Magnesium

为什么是这个答案

Loop diuretics block the Na-K-2Cl transporter in the loop of Henle, where much magnesium and calcium are also reabsorbed. They therefore commonly cause hypokalemia and hypomagnesemia, and they can raise uric acid and bicarbonate.核对依据: Magnesium Blood Test · MedlinePlus (NIH) (2023)

答案

D · Magnesium
10.实验室检查值与电解质

答案: A · High calcium increases the risk of digoxin toxicity

为什么是这个答案

Hypercalcemia, like hypokalemia and hypomagnesemia, makes the heart more sensitive to digoxin and raises the risk of toxic arrhythmias. Nausea and bradycardia suggest toxicity, so the nurse holds the dose and reports the findings.

答案

A · High calcium increases the risk of digoxin toxicity
11.药理学

答案: B · Nausea, diarrhoea and a slow heart rate

为什么是这个答案

Cholinesterase inhibitors cause cholinergic effects such as nausea, vomiting, diarrhoea and bradycardia. Patients are watched for dizziness and fainting from a slow pulse.

答案

B · Nausea, diarrhoea and a slow heart rate
12.药理学

答案: C · It is long-acting and can cause prolonged, severe hypoglycaemia

为什么是这个答案

Glibenclamide has a long action and active metabolites that accumulate when kidney function declines. Older adults are at high risk of prolonged hypoglycaemia, so shorter-acting agents or other drug classes are preferred.

答案

C · It is long-acting and can cause prolonged, severe hypoglycaemia
13.内外科护理:心血管与呼吸

答案: C · 80 mmHg

为什么是这个答案

MAP ≈ diastolic + (systolic − diastolic) ÷ 3 = 60 + 60 ÷ 3 = 80 mmHg. The heart spends longer in diastole, so MAP is closer to the diastolic value. A MAP of at least about 65 mmHg is a common target for organ perfusion.

答案

C · 80 mmHg
14.内外科护理:心血管与呼吸

答案: C · 口腔护理、计量的冰块和分散在全天的液体

为什么是这个答案

把液体分散在全天、使用小杯、含冰块(计入总量)、嚼无糖口香糖和定期口腔护理,有助于患者耐受液体限制。咸的食物会增加口渴和液体潴留。

答案

C · 口腔护理、计量的冰块和分散在全天的液体
15.内外科护理:神经、内分泌与肾脏

答案: B · Paralysed leg muscles no longer pump blood back to the heart

为什么是这个答案

Paralysis removes the calf muscle pump, and immobility causes venous stasis. Trauma also makes the blood more likely to clot. Prophylaxis usually combines anticoagulation and mechanical methods when safe.

答案

B · Paralysed leg muscles no longer pump blood back to the heart
16.内外科护理:神经、内分泌与肾脏

答案: A · Replace the catheter and take a sample from the new one

为什么是这个答案

Long-term catheters develop a biofilm that contaminates samples. Guidance usually advises replacing the catheter, collecting a sample from the new one and then starting antibiotics. Bag samples are not used.

答案

A · Replace the catheter and take a sample from the new one
17.内外科护理:消化、围手术期与肿瘤

答案: B · Avoid taking blood pressure on the arm with the line

为什么是这个答案

BP cuffs and tourniquets on the PICC arm can damage the line. The external length and site are checked, the dressing is kept intact, and the line is flushed and used with aseptic technique according to policy.

答案

B · Avoid taking blood pressure on the arm with the line
18.内外科护理:消化、围手术期与肿瘤

答案: D · 按可能的中性粒细胞减少性脓毒症处理:一小时内静脉使用抗生素

为什么是这个答案

在预期的最低点期间感觉不适的患者,即使没有高热,也应按中性粒细胞减少性脓毒症处理;寒战、心动过速和低血压是警示信号。应采集血培养并在 1 小时内开始经验性静脉抗生素治疗,无需等待血常规结果。退热药可能掩盖发热,不应延误评估。

答案

D · 按可能的中性粒细胞减少性脓毒症处理:一小时内静脉使用抗生素
19.产科护理

答案: B · Check that it is warm, not hot, before the baby goes in

为什么是这个答案

Bath water should be comfortably warm, about 37 °C (98.6 °F), checked with a thermometer or the elbow, and the baby is never left alone, even in shallow water. Plain water or a mild baby cleanser is used. Some guidance, such as in the US, advises sponge baths until the cord stump has fallen off.

答案

B · Check that it is warm, not hot, before the baby goes in
20.产科护理

答案: A · Report it as possible omphalitis

为什么是这个答案

Spreading redness, swelling and foul discharge suggest omphalitis, which can lead to sepsis. It needs prompt medical assessment and antibiotics.

答案

A · Report it as possible omphalitis
21.儿科护理

答案: D · Hold the child upright on a parent's lap and use distraction, such as blowing bubbles

为什么是这个答案

Upright comfort positions with a parent and distraction reduce fear and pain. Honest, simple explanations build trust; saying it won't hurt or making a reward depend on not crying increases distress.

答案

D · Hold the child upright on a parent's lap and use distraction, such as blowing bubbles
22.儿科护理

答案: B · 镰状细胞病患儿脾功能减退,发生严重细菌感染的风险很高

为什么是这个答案

反复梗死使脾脏在儿童早期受损(功能性无脾),因此有荚膜的细菌可导致暴发性脓毒症。发热需要紧急评估,通常需要使用抗生素。

答案

B · 镰状细胞病患儿脾功能减退,发生严重细菌感染的风险很高
23.精神科护理

答案: C · Limits in both intellectual and adaptive functioning, starting in childhood

为什么是这个答案

Intellectual disability requires limitations in intellectual functions and in adaptive functioning, such as communication, self-care and social skills, starting in childhood. Severity is based mainly on adaptive functioning.

答案

C · Limits in both intellectual and adaptive functioning, starting in childhood
24.精神科护理

答案: A · Accompanying a stable patient to the dining room and recording his food intake

为什么是这个答案

Routine, predictable tasks with stable patients, such as escorting and recording intake, can be delegated. Assessment, care planning, teaching and evaluation require the nurse's judgement.

答案

A · Accompanying a stable patient to the dining room and recording his food intake
25.护理数学与单位换算

答案: T = 103.5 °F

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

乘以 9/5

39.7·9/5 = 71.46

加 32

T = 71.46 + 32 = 103.5 °F

答案

T = 103.5 °F
26.护理数学与单位换算

答案: t = 710 min

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

午夜之前

20:25 → 24:00 = 215 min

午夜之后

00:00 → 08:15 = 495 min

合计

t = 215 + 495 = 710 min

答案

t = 710 min
27.剂量计算

答案: D = 225 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

剂量

7.5·30 = 225 mg

答案

D = 225 mg
28.剂量计算

答案: V = 9.6 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

10·24 = 240 mg

体积

V = (240/125)·5 = 9.6 mL

答案

V = 9.6 mL
29.静脉输液速度

答案: R = 21 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

2·60 = 120 min

滴速

R = 250·10/120 = 20.83 ≈ 21 gtt/min

答案

R = 21 gtt/min

床旁取最接近的整滴:21 滴/分。

30.静脉输液速度

答案: R = 15 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

200/100 = 2 mg/mL

每小时容量

120/2 = 60 mL/h

滴速

R = 60·15/60 = 15 gtt/min

答案

R = 15 gtt/min
31.静脉输液与液体平衡

答案: I = 1120 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 120 + 200 + 100 = 420 mL
静脉输液: 50·12 = 600 mL
静脉抗生素: 1·100 = 100 mL
I = 1120 mL

答案

I = 1120 mL
32.静脉输液与液体平衡

答案: t = 4 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

100·2 = 200 mL
500 − 200 = 300 mL 剩余

第二部分

300/150 = 2 h

总时间

t = 2 + 2 = 4 h

答案

t = 4 h

约为 4 h 00 min,所以袋子大约在 13:30 输完。

33.临床评估评分

答案: 重度

格拉斯哥昏迷量表:把三个方面的最佳反应相加。睁眼 E:4 自发,3 对声音或言语,2 对压迫,1 无。言语 V:5 定向正常,4 意识模糊,3 用词不恰当,2 发出无法理解的声音,1 无。运动 M:6 遵嘱动作,5 定位,4 正常屈曲(回缩),3 异常屈曲,2 伸展,1 无。总分为 3 至 15。头部损伤后,13–15 通常称为轻度,9–12 为中度,3–8 为重度。

为每个方面评分

E: 完全不睁眼 → 1
V: 只发出无法理解的声音,如呻吟 → 2
M: 完全没有动作 → 1

相加

GCS = 1 + 2 + 1 = 4

严重程度

GCS 4 → 重度

答案

重度
34.临床评估评分

答案: 令人放心

Apgar 评分:五项体征,每项评 0、1 或 2 分,在出生后 1 分钟和 5 分钟检查。外观(肤色):青紫或苍白 0 分,躯干粉红、四肢青紫 1 分,全身粉红 2 分。脉搏:无 0 分,低于 100 次/分 1 分,100 次/分或以上 2 分。反射(反射应激性):无 0 分,做鬼脸 1 分,哭叫、咳嗽或打喷嚏 2 分。肌张力(活动):松软 0 分,略有屈曲 1 分,活动活跃 2 分。呼吸:无 0 分,缓慢或不规则、哭声微弱 1 分,良好、哭声响亮 2 分。总分 7–10 为令人放心,4–6 为中度异常,0–3 为低。

为每项体征评分

外观: 全身皮肤粉红 → 2
脉搏: 85/min → 1
反射: 刺激时哭叫、咳嗽或打喷嚏 → 2
活动: 四肢略有屈曲 → 1
呼吸: 呼吸良好,哭声响亮 → 2

相加

APGAR = 2 + 1 + 2 + 1 + 2 = 8

解读

8 → 令人放心

答案

令人放心

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions